Minimax and [Gamma]-minimax estimation for the Poisson distribution under LINEX loss when the parameter space is restricted
Alan Wan (),
Guohua Zou and
Andy H. Lee
Statistics & Probability Letters, 2000, vol. 50, issue 1, 23-32
Abstract:
This paper considers the problems of minimax and [Gamma]-minimax estimation under the LINEX loss function when the parameter space is restricted. A general property of the risk of the Bayes estimator with respect to the two-point prior is presented. Minimax and [Gamma]-minimax estimators of the parameter of the Poisson distribution are obtained when the parameter of interest is known to lie in a small parameter space.
Keywords: Minimax; estimator; [Gamma]-minimax; estimator; LINEX; loss; function; Restricted; parameter; space; Least; favorable; prior; Poisson; distribution (search for similar items in EconPapers)
Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(00)00077-8
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:50:y:2000:i:1:p:23-32
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().